Please use this identifier to cite or link to this item:
Title: Optimal control for stochastic systems with multiple controllers of different information structures
Authors: Qi, Qingyuan
Xie, Lihua
Zhang, Huanshui
Keywords: Engineering::Electrical and electronic engineering
Issue Date: 2020
Source: Qi, Q., Xie, L. & Zhang, H. (2020). Optimal control for stochastic systems with multiple controllers of different information structures. IEEE Transactions On Automatic Control, 66(9), 4160-4175.
Project: A1788a0023
Journal: IEEE Transactions on Automatic Control
Abstract: In this article, we investigate the optimal linear quadratic control problem for stochastic systems with multiple controllers, where each controller has its own information structure, which differs from each other. More specifically, we consider the optimal control problem for systems with multiple controllers of different delayed state information. First, the necessary and sufficient solvability conditions are given in terms of forward and backward difference equations (FBSDEs). Further, an innovation method is proposed to decouple the FBSDEs, and the optimal control strategies are derived based on a given nonsymmetric Riccati equation. Finally, a numerical example is provided to show the effectiveness of the main results. It is stressed that the proposed methods and results can be seen as an important addition to the optimal control theory with asymmetric-information-structure controllers.
ISSN: 0018-9286
DOI: 10.1109/TAC.2020.3035625
Schools: School of Electrical and Electronic Engineering 
Rights: © 2020 IEEE. All rights reserved.
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:EEE Journal Articles

Web of ScienceTM
Citations 20

Updated on Oct 30, 2023

Page view(s)

Updated on Nov 30, 2023

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.